MAUDE Adverse Event Report: RELIANCE MEDICAL SYSTEMS RMS PEDICLE SCREW SYSTEM; 6.5MM X 50MM REDUCTION POLYAXIAL SCREW, TI

RELIANCE MEDICAL SYSTEMS RMS PEDICLE SCREW SYSTEM; 6.5MM X 50MM REDUCTION POLYAXIAL SCREW, TI
Model Number 6-65-C45
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Event or Problem Description
Reliance 6.5x45mm cannulated polyaxial screw, ti, is part of the rms pedicle screw system.Reliance medical systems was made aware of the broken screw on september 9, 2020 via email from field rep (b)(6).Implantation of device was performed (b)(6) 2019 by (b)(6) at (b)(6).(b)(6) performed a revision surgery on (b)(6) 2020 at the same hospital.Physician reported there was no injury to the patient.Screw head was removed, and the embedded screw shaft was left in the bone per physician.It is unknown when, or how the screw broke.

Brand Name
RMS PEDICLE SCREW SYSTEM
Common Device Name
6.5MM X 50MM REDUCTION POLYAXIAL SCREW, TI
Manufacturer (Section D)
RELIANCE MEDICAL SYSTEMS
545 west 500 south, ste 100
bountiful UT 84010
MDR Report Key10638598
Report Number3006088942-2020-00001
Device Sequence Number19466840
Product Code NKB
UDI-Device Identifier00842566105962
UDI-Public00842566105962
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K081978
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6-65-C45
Device Catalogue Number6-65-R50
Device Lot NumberCT17L058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR